# SDR COMA2010042370006

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 15,320 hours, 10,759 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO STL RECEIVED RT FLIGHT SPOILERS AND SPOILERON CAUTION MSG'S.  EMERGENCY DECLARED, A/C LANDED SAFELY AT STL.  FAULTS CLEARED PER FIM AND AMM.  OPS CHECK GOOD.
